# SDR UIEA2013041700238

- Difficulty date: April 17, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,512 hours, 15,055 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CABIN TRIM AIR INOPERATIVE, PERFORMED OPS CHECK OF FWD CABIN TRIM AIR VALVE IAW 21-61-07, CHECKS GOOD AT THIS TIME.
